Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 129, NWS San Angelo, TX

June 11, 2012Coke County, Sterling County, Tom Green County, Texas

NWS San Angelo, TX issued this severe thunderstorm warning at Jun 11, 2012, 5:21 PM CDT for Coke County, Sterling County, Tom Green County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 11, 2012, 5:21 PM CDT (22:21 UTC)
Expired
Jun 11, 2012, 6:00 PM CDT
In force
39 min
Issued by
NWS San Angelo, TX
Area
Storm-based polygon

Counties Coke County, TX, Sterling County, TX, Tom Green County, TX

The radar

The San Angelo radar (KSJT), 52 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 11, 3:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 10.4 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2012-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2012-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-402 J/kg
Mixed-layer LCL
4006 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
46 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

135 
WUUS54 KSJT 112221
SVRSJT
TXC081-431-451-112300-
/O.NEW.KSJT.SV.W.0129.120611T2221Z-120611T2300Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
521 PM CDT MON JUN 11 2012

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  STERLING COUNTY IN SOUTHWEST TEXAS...
  NORTHWESTERN TOM GREEN COUNTY IN SOUTHWEST TEXAS...
  SOUTHWESTERN COKE COUNTY IN SOUTHWEST TEXAS...

* UNTIL 600 PM CDT

* AT 519 PM CDT...A CLUSTER OF SEVERE THUNDERSTORMS WAS LOCATED
OVER STERLING COUNTY...ABOUT 9 MILES SOUTH OF STERLING CITY...MOVING 
SOUTHEAST AT 25 MPH.

  STORM HAZARDS INCLUDE...
  DAMAGING WINDS IN EXCESS OF 60 MPH.

  WITH POSSIBLE STORM IMPACTS...
  SOME TREE LIMB DAMAGE...WEAKENED TREES TOPPLED...
  UNSECURED LIGHT OBJECTS BLOWN AROUND...
  SCATTERED POWER OUTAGES POSSIBLE...
  POTENTIALLY DEADLY LIGHTNING.

* THE SEVERE THUNDERSTORMS WILL BE NEAR...
  BROOME BY 525 PM CDT...
  US-87 NEAR THE COKE-TOM GREEN COUNTY LINE BY 540 PM CDT...
  WATER VALLEY BY 555 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

&&

LAT...LON 3205 10101 3165 10051 3153 10058 3152 10074
      3153 10103 3168 10121
TIME...MOT...LOC 2220Z 319DEG 20KT 3171 10096

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 3:27 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Jun 11, 3:27 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN ANGELO TX
327 PM CDT MON JUN 11 2012

.SHORT TERM...
TEMPS CONTINUE TO SOAR ACROSS WEST CENTRAL TX WITH CURRENT READINGS
RANGING FROM THE UPPER 97 TO 106 DEGREES. A COLD FRONT MOVED INTO
THE BIG COUNTRY EARLIER TODAY BUT APPEARS TO HAVE STALLED ALONG A
NEWCASTLE...TO ANSON...TO BIG SPRING LINE. MODEST CONVERGENCE EXISTS
ALONG THIS BOUNDARY BUT THE ENVIRONMENT REMAINS CAPPED AT THIS TIME
WITH ONLY SOME SPARSE ALTO CU CURRENTLY OVERHEAD. LOOKING BACK TO
THE WEST...LARGE SCALE ASCENT CAN BE SEEN ON THE VISIBLE LOOP AS
HIGH CLOUDS DEVELOP OVER SOUTHWEST TX AND THE HIGH BASED CU FIELD
TAKES OFF. THIS TREND WILL CONTINUE AS THE ASCENT OVERSPREADS THE
CWA OVER THE NEXT FEW HOURS. THIS WILL ALSO HELP WEAKEN THE CAP AND
ENHANCE MID LEVEL LAPSE RATES. ISOLATED CONVECTION IS EXPECTED TO
DEVELOP THIS AFTERNOON IN THE GENERAL VICINITY OF THE BOUNDARY AND
MOVE EAST DURING THE EVENING HOURS. SEVERAL OF THE HI RES CONVECTION
MODELS DEPICT A BIT MORE DEVELOPMENT OVER THE SOUTH PLAINS THIS
EVENING...PROVIDING ENHANCED RAIN CHANCES OF THE BIG COUNTRY. GIVEN
THE CLASSIC INVERTED V SOUNDINGS AND MODEST INSTABILITY...A FEW
STORMS MAY BECOME SEVERE THROUGH THIS EVENING WITH THE PRIMARY
CONCERNS BEING GUSTY WINDS AND LARGE HAIL.

TEMPS TONIGHT WILL DEPEND LARGELY ON WHEN/WHERE CONVECTION DEVELOPS
BUT I THINK WE WILL SEE LOW TO MID 70S AS THE GENERAL CONSENSUS.
PRECIP IS EXPECTED TO WIND DOWN AROUND OR SHORTLY AFTER MIDNIGHT
WITH THE FRONTAL BOUNDARY BIFURCATING THE CWA FROM WEST TO EAST.
THIS FRONT WILL MOVE NORTH ON TUESDAY AND IS EXPECTED TO EXTEND FROM
NEAR SWEETWATER TO BROWNWOOD BY MID AFTERNOON. ANY STORMS THAT FORM
ALONG THE BOUNDARY WILL MOVE TO THE EAST...KEEPING RAIN CHANCES
GENERALLY ON THE COOL SIDE OF THE BOUNDARY. THE SOUTHWEST HALF OF
THE CWA WILL AGAIN BE HOT AND DRY. I CONTEMPLATED ADDING SOME TRIPLE
DIGIT HEAT TO THE FORECAST ONCE AGAIN BUT THERE WAS JUST ENOUGH
UNCERTAINTY IN THE EXPECTED LOCATION OF THE FRONT THAT I
CONSERVATIVELY CHOSE UPPER 90S AS THE PREVAILING TEMPS. HIGHS WILL
REMAIN CLOSER TO 90 DEGREES NORTH OF THE FRONT. WE REMAIN IN A
THREAT AREA FOR SEVERE WEATHER ON TUESDAY BUT THIS WILL BE PRIMARY
IN THE LATE AFTERNOON AND EVENING HOURS.

.CLIMATE...
RECORD HIGH TEMPERATURES HAVE BEEN SET AT ABILENE AND SAN ANGELO
AS OF 250 PM CDT...SAN ANGELO HAS REACHED 108 DEGREES AND ABILENE
104 DEGREES. THE PREVIOUS MARKS WERE SET IN 1917 AND 2009 FOR
BOTH SAN ANGELO AND ABILENE.

JOHNSON

&&

.LONG TERM...
A STATIONARY FRONTAL BOUNDARY WILL EXTEND FROM SE NEW MEXICO EAST
ACROSS THE SOUTHERN BIG COUNTRY TOMORROW EVENING. IN ADDITION...A
DRYLINE WILL EXTEND NORTH FROM THE BIG BEND REGION INTO SOUTHEAST
NEW MEXICO WHERE IT WILL INTERSECT THE FRONTAL BOUNDARY. GIVEN
GOOD AFTERNOON HEATING CONCOMITANT WITH A MOIST AND UNSTABLE
BOUNDARY LAYER...MODELS SUGGEST CONVECTIVE INITIATION WEST OF THE
FORECAST AREA ALONG AND NORTH OF THE FRONTAL BOUNDARY AND ALONG
THE DRYLINE BY LATE TOMORROW AFTERNOON. A DEVELOPING COMPLEX OF
THUNDERSTORMS WILL THEN TRACK E/SE OVER THE FORECAST AREA THROUGH
THE EVENING AND OVERNIGHT HOURS BRINGING THE CWA ITS BEST CHANCE
OF RAINFALL. THE THUNDERSTORM COMPLEX SHOULD EXIT OUR EASTERN
COUNTIES BY LATE WEDNESDAY AFTERNOON BRINGING AN END TO OUR
RAINFALL CHANCES. THE BEST CHANCE OF SIGNIFICANT RAINFALL WILL
FAVOR THE NORTHERN HALF OF THE FORECAST AREA LATE TUESDAY INTO
EARLY WEDNESDAY.

THE REMAINDER OF THE EXTENDED WILL BE DRY WITH THE FORECAST AREA
REMAINING UNDER THE INFLUENCE OF AM UPPER LEVEL RIDGE. AFTERNOON
HIGHS WILL NOT BE AS HOT AS OUR RECORD HIGHS...REMAINING GENERALLY
IN THE MID 90S...STILL ABOVE OUR SEASONAL NORMS. MORNING LOWS IN
THE LOWER 70S WILL CONTINUES TO BE WARMER THAN OUR SEASONAL NORMS
OF UPPER 60S.

&&

.FIRE WEATHER...
RELATIVE HUMIDITY VALUES THIS AFTERNOON WILL FALL TO AROUND 15
PERCENT ACROSS THE WESTERN CONCHO VALLEY AND CROCKETT COUNTY THIS
AFTERNOON. HOWEVER...20 FT WIND SPEEDS WILL GENERALLY REMAIN LESS
THAN 12 MPH SUSTAINED...KEEPING FIRE WEATHER CONCERNS LIMITED
DESPITE THE VERY HOT TEMPERATURES. WINDS WILL AGAIN BE RELATIVELY
LIGHT ON TUESDAY WITH RELATIVE HUMIDITIES RUNNING 5-10 PERCENT
HIGHER. WE WILL HAVE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH
WEDNESDAY WHICH MAY ENHANCE THE THREAT OF FIRE STARTS. AFTER
WEDNESDAY...TEMPERATURES WILL MODERATE INTO THE MID/UPPER 90S
ACROSS THE FORECAST AREA. WE WILL SEE INCREASING SOUTH 20 FT
WINDS OF 12-16 MPH BUT MINIMUM RELATIVE HUMIDITIES WILL TYPICALLY
REMAIN ABOVE 25 PERCENT.

JOHNSON

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 71  89  72  92  73 /  30  20  50  20  10
SAN ANGELO 	 76  98  75  96  74 /  20  10  30  10  10
JUNCTION 	 74  99  74  94  73 /  10   0  20  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

15
Hazardous weather outlook, Jun 11, 3:55 PM CDT, 1 hour 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
355 PM CDT MON JUN 11 2012

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-121100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
355 PM CDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND THIS EVENING. A FEW
STORMS MAY BECOME SEVERE WITH THE PRIMARY THREATS BEING LARGE HAIL
AND DAMAGING WINDS. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR
MUCH OF THE BIG COUNTRY...CONCHO VALLEY AND HEARTLAND COUNTIES UNTIL
11 PM TONIGHT.

IN ADDITION...HEAT INDEX VALUES WILL REMAIN AROUND 105 DEGREES
ACROSS THE HEARTLAND AND NORTHWEST HILL COUNTRY THROUGH THE
REMAINDER OF THE AFTERNOON. TAKE EXTRA PRECAUTIONS WHEN SPENDING
TIME OUTDOORS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL BE POSSIBLE TUESDAY AND WEDNESDAY. THE BEST
CHANCE OF PRECIPITATION WILL BE TUESDAY NIGHT AS AN UPPER LEVEL
DISTURBANCE MOVES ACROSS THE REGION. SOME STORMS MAY BECOME SEVERE
WITH THE PRIMARY THREATS BEING LARGE HAIL AND DAMAGING WINDS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE REQUESTED THIS EVENING AND AGAIN
ON TUESDAY.

JOHNSON

In the hours before

Special weather statement, Jun 11, 4:40 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
440 PM CDT MON JUN 11 2012

TXZ128-112245-
CALLAHAN TX-
440 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR
CALLAHAN COUNTY...

AT 435 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 6 MILES SOUTHEAST OF EULA...OR ABOUT 8
MILES SOUTH OF CLYDE...MOVING NORTHEAST AT 15 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  CLYDE BY 505 PM CDT
  ADMIRAL BY 510 PM CDT
  BAIRD BY 520 PM CDT

SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3208 9928 3208 9963 3251 9962 3251 9912
TIME...MOT...LOC 2140Z 217DEG 10KT 3230 9948

20
Special weather statement, Jun 11, 4:43 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
443 PM CDT MON JUN 11 2012

TXZ065-112230-
COKE TX-
443 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR COKE
COUNTY...

AT 440 PM CDT...A COUPLE OF STRONG THUNDERSTORMS WERE INDICATED BY
NATIONAL WEATHER SERVICE DOPPLER RADAR NEAR ROBER LEE...AND 8 MILES
SOUTH OF ROBERT LEE. THE STORMS WERE MOVING SLOWLY EAST AT 10 MPH.

* THE STRONG THUNDERSTORMS WILL BE NEAR...
  THE INTERSECTION OF US-277 AND HIGHWAY 70 BY 525 PM CDT
  OAK CREEK RESERVOIR BY 530 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THESE STORMS.
OTHER DEVELOPING STORMS ACROSS COKE COUNTY COULD ALSO STRENGTHEN
AND PRODUCE STRONG GUSTY WINDS AND HAIL. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3206 10025 3179 10025 3179 10059 3207 10061
TIME...MOT...LOC 2141Z 257DEG 11KT 3201 10044
Special weather statement, Jun 11, 4:45 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
445 PM CDT MON JUN 11 2012

TXZ066-073-139-112245-
RUNNELS TX-COLEMAN TX-CONCHO TX-
445 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR
RUNNELS AND CONCHO COUNTIES...
COLEMAN COUNTY...

AT 441 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 8 MILES NORTHWEST OF IVIE RESERVOIR
NEAR CONCHO PARK MARINA...OR ABOUT 10 MILES NORTHEAST OF PAINT
ROCK...MOVING NORTHEAST AT 10 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  THE INTERSECTION OF RANCH ROAD 1929 AND RANCH ROAD 2134 BY 455 PM
  CDT
  IVIE RESERVOIR NEAR CONCHO PARK MARINA BY 535 PM CDT
  LEADAY AND TALPA BY 545 PM CDT

SMALL HAIL AND WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
HEAVY RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3185 9966 3150 9946 3149 9989 3169 9996
TIME...MOT...LOC 2145Z 242DEG 4KT 3162 9982

20
Special weather statement, Jun 11, 5:09 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
509 PM CDT MON JUN 11 2012

TXZ066-112300-
RUNNELS TX-
509 PM CDT MON JUN 11 2012

...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT FOR
RUNNELS COUNTY...

AT 505 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTH OF WINGATE...OR ABOUT 9
MILES WEST OF WINTERS...MOVING EAST AT 10 MPH. ADDITIONAL STRONG
THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF RUNNELS COUNTY
AS AN OUTFLOW BOUNDARY MOVES THROUGH THE COUNTY.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  NORTON BY 515 PM CDT
  PUMPHREY BY 520 PM CDT
  DRASCO BY 530 PM CDT
  WINTERS...WINTERS LITTLE ELM LAKE AND HATCHEL BY 600 PM CDT

SMALL HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY
RAINFALL MAY CAUSE PONDING OF WATER ON AREA ROADWAYS...ESPECIALLY
THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE
SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A
WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
MONDAY EVENING FOR WESTERN TEXAS.

LAT...LON 3158 9973 3158 10023 3201 10024 3208 10023
      3208 9971
TIME...MOT...LOC 2207Z 291DEG 9KT 3199 10010

20

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 4:21 PM CDTSevere Thunderstorm WarningSJTSterling39 min
Jun 11, 4:40 PM CDTSpecial Weather StatementSJTCallahan65 min
Jun 11, 4:43 PM CDTSpecial Weather StatementSJTCoke47 min
Jun 11, 4:45 PM CDTSpecial Weather StatementSJTRunnels60 min
Jun 11, 4:49 PM CDTSevere Thunderstorm WarningSJTCallahan56 min
Jun 11, 4:57 PM CDTSevere Thunderstorm WarningSJTSterling63 min
Jun 11, 5:09 PM CDTSpecial Weather StatementSJTRunnels51 min
Jun 11, 5:26 PM CDTSevere Thunderstorm WarningSJTColeman, Concho, McCulloch64 min
Jun 11, 5:46 PM CDTSevere Thunderstorm WarningSJTCallahan, Coleman, Taylor59 min
Jun 11, 6:01 PM CDTSpecial Weather StatementSJTTom Green59 min
Jun 11, 6:06 PM CDTSpecial Weather StatementSJTColeman54 min
Jun 11, 6:07 PM CDTSevere Thunderstorm WarningSJTShackelford38 min
Jun 11, 6:13 PM CDTSpecial Weather StatementSJTCoke62 min
Jun 11, 6:20 PM CDTSevere Thunderstorm WarningSJTColeman40 min
Jun 11, 6:28 PM CDTSpecial Weather StatementSJTConcho62 min
Jun 11, 6:39 PM CDTSpecial Weather StatementSJTIrion51 min
Jun 11, 6:57 PM CDTSpecial Weather StatementSJTColeman63 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.